# SDR UIEA2020011320054

- Difficulty date: January 12, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,298 hours, 23,213 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04468
- Part serial: CFL5072B
- Condition: Failed
- Location: Oil System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE OIL PRESSURE LIGHT WONT ILLUMINATE.   REMOVED AND REPLACED LOW OIL PRESSURE SWITCH ON NR 2 ENGINE, IAW AMM 79-33-01. OPS CHECK DURING ENGINE TEST NORMAL.
